# SDR P5CA0200696

- Difficulty date: August 10, 2002
- Submitted: August 19, 2002
- Operation: Air carrier
- Aircraft: N355MC
- Make and model: Boeing 747341
- Aircraft serial: 23395
- Aircraft time: 52,358 hours, 9,809 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Part number: 65B067327
- Condition: Damaged
- Location: Fairing
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 6 INCH CRACK IN HONEYCOMB OF PANEL 193 AFT OF LT BODY GEAR FAIRING PANEL.  REPAIRED PANEL AFT OF LT BODY GEAR BS 1620 TO BS 1660 AS PER B747 SRM 51-40-07.  LT BODY GEAR O/B STRUT DOOR DAMAGED.  DOOR REMOVED, INSTALLED NEW DOOR ASSY.  REINSTALLED LEFT BODY GEAR SHOCK STRUT USING ORIG ROD IAW MM 32-14-00.  INSTALLED PUTTY TO DOOR STOPS.  REQ CHK & MEASURE ON NEXT LEG IAW MM 32-14-00, PG 519, CHAP H.  FOUND HOLE IN WING TO BODY FAIRING BEHIND LEFT GEAR STRUT.  REMOVED & REPLACED BODY GEAR FAIRING PANEL JUST AFT OF LEFT BODY GEAR AS PER B747 SRM 51-10-01.  ALL DAMAGE OCCURRED DUE TO FOD ON RUNWAY DURING TAKEOFF OR LANDING.
